Problems with Yaz!!! Anyone else?

iVillage Member
Registered: 01-03-2009
Problems with Yaz!!! Anyone else?
3
Wed, 01-20-2010 - 2:14pm

I am writing, after some prompting by a friend of mine, about the many many problems I suffered while on the Yaz birth control pill. First, let me give you a little background.


I was on many different pills (not Yaz) since I was 16 until I was about 28. At that time, I was married and we were trying to get pregnant. We did, but I had a miscarriage, and ultimately 2 years later

iVillage Member
Registered: 03-04-2007
Thu, 01-21-2010 - 10:27pm

Glad to hear you are back on track!!

iVillage Member
Registered: 03-05-2010
Tue, 03-09-2010 - 5:39pm
Really sorry to hear all of you went through these symptoms. It seems more and more women are coming out of the woodwork with symptoms ranging from mood disruption to blood clots and more. It's pretty sad to say the least. Lots of resources are available for those who have taken Yaz or Yasmin. Hope that helps!
iVillage Member
Registered: 09-23-2002
Tue, 03-16-2010 - 2:35pm

I was also on Yaz, for two months a few years ago. My doctor prescribed it to me as it was a lower dose pill. And it started off great, but then I noticed huge mood changes, and it pretty much killed my libido to the point where I didn't even want intimacy. I also developed this horrible headache on a daily basis. So with that, and the horrible emotional moods, where I would cry at the drop of a hat, I had to stop it. My doctor wanted me to try it for 3 months, but I could barely last 2 months. As soon as I stopped Yaz, and started my old pill (Zovia), things went back to normal.


Like many of you said, Yaz does not work for everyone.